P G ROMEO
P G ROMEO
Professor of Mathematics, Cochin University of Science and Technology, India
Подтвержден адрес электронной почты в домене cusat.ac.in
Название
Процитировано
Процитировано
Год
Concordant semigroups and balanced categories
PG Romeo
Southeast Asian Bull. Math 31 (5), 949-961, 2007
92007
Cross connections of concordant semigroups
PG Romeo
Thiruvananthapuram, 1993
51993
Universal regular semigroup of a concordant semigroup
PG Romeo
Bull. Calcutta Math. Society 88, 17-36, 1996
31996
Coextensions of abundant semigroups
PG Romeo
Southeast Asian Bulletin of Mathematics 35 (6), 2011
22011
On the lattice of biorder ideals of regular rings
R Akhila, PG Romeo
Asian-European Journal of Mathematics 13 (06), 2050103, 2020
12020
Cross-connection structure of concordant semigroups
PA Azeef Muhammed, PG Romeo, KSS Nambooripad
International Journal of Algebra and Computation 30 (01), 181-216, 2020
12020
Study on regular rings A biordered set approach
R Akhila, PG Romeo
Cochin University of Science and Technology, 2018
12018
On some semigroups generated from Cayley functions
LJ Manavalan, PG Romeo
J. Semigroup Theory Appl. 2018, Article ID 5, 2018
12018
Additive Biordered Set Derived From a Ring.
PG Romeo, R Akhila
Southeast Asian Bulletin of Mathematics 42 (1), 2018
12018
On Biordered Set of Rings
PG Romeo
Malaya Bulletin of Mathematik 4 (3), 463-467, 2016
12016
On Rees Matrix Semirings
PG Romeo
Advances in Algebra 7 (No.1), 13-19, 2014
12014
Natural Partial Order on Some Class of Semigroups
PG Romeo, MS Jisha
International Journal of Algebra 8 (10), 479-484, 2014
12014
Biordered sets of lattices and homogeneous basis
PG Romeo
arXiv preprint arXiv:2006.02072, 2020
2020
Graph inverse semigroups and their substructures
PG Romeo, A Thomas
arXiv preprint arXiv:2004.02416, 2020
2020
Category of chain bundles
PG Romeo, R Jose
arXiv preprint arXiv:2003.07635, 2020
2020
Local subsemigroups and variants of some class of semigroups
S Michael, PG Romeo
arXiv preprint arXiv:1910.13658, 2019
2019
A Study on cross-connections of regular rings
PR Sreejamol, PG Romeo
Cochin University of Science and Technology, 2019
2019
Ideal categories of rings and ring of cones
PG Romeo
arXiv preprint arXiv:1908.05074, 2019
2019
IDEAL CATEGORIES OF RINGS AND THE RING OF CONES
PR Sreejamol, PG Romeo
arXiv, arXiv: 1908.05074, 2019
2019
Directed Graphs of Cayley Functions
LJ Manavalan, PG Romeo
arXiv preprint arXiv:1907.00672, 2019
2019
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20